| Model Number |
FX-410495 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported left side rupture and textured to smooth due to the concerns of the product.Device remains implanted.
Event or Problem Description
The device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a4, b5, b6, d6b, h6.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed, opening device on radius side assessed as unidentified (tear) opening (shell thickness was within specification).Anxiety-product/procedure: unable to confirm as it is a medical event not related to the device.Additional observations: crease fold observed.Wear abrasion observed.No further actions are required as the device was implanted.
Event or Problem Description
Healthcare professional reported left side rupture and textured to smooth due to the concerns of the product.Device has been explanted and replaced.